Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling

G J Lord, A R Champneys, Giles W Hunt

Research output: Contribution to journalArticle

  • 23 Citations
LanguageEnglish
Pages591-619
Number of pages29
JournalSIAM Journal on Scientific Computing
Volume21
Issue number2
StatusPublished - 1999

Cite this

Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling. / Lord, G J; Champneys, A R; Hunt, Giles W.

In: SIAM Journal on Scientific Computing, Vol. 21, No. 2, 1999, p. 591-619.

Research output: Contribution to journalArticle

@article{e31e0c5250a44e009e1a98a79988c3f4,
title = "Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling",
author = "Lord, {G J} and Champneys, {A R} and Hunt, {Giles W}",
year = "1999",
language = "English",
volume = "21",
pages = "591--619",
journal = "SIAM Journal on Scientific Computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling

AU - Lord,G J

AU - Champneys,A R

AU - Hunt,Giles W

PY - 1999

Y1 - 1999

M3 - Article

VL - 21

SP - 591

EP - 619

JO - SIAM Journal on Scientific Computing

T2 - SIAM Journal on Scientific Computing

JF - SIAM Journal on Scientific Computing

SN - 1064-8275

IS - 2

ER -